Couldn't find what you looking for?

TRY OUR SEARCH!

I have a friend who is an alcoholic, she drinks vodka and tonic every day, and consumes between 8-10 heavy drinks from 4pm-midnight weeknights (after work) and all day long on weekends. She goes through several large bottles of Vodka a week at home, as well as drinking heavily at bars. She is 47 and has been experiencing prolonged heavy vaginal bleeding (for several weeks) and I think that it may be related to the liver being unable to metabolize her hormones (estrogen and progesterone). Plus she takes sleeping pills along with her drinking at night, hardly ever eats, and has a terrible TWITCH. Her entire head twitches violently, jerking sideways, and I am wondering if that is related to her nervous system being damaged by alcohol. I am concerned that she may have liver damage. She is in denial and I want to give her a wake up call.

Loading...

When mixing alcohol with sleeping pills, the effect of the pills is quadrupled!! This would naturally place an enormpous stress on all body systems. Also our livers may be able to "handle" approx 1 drink per hour. Yor friend is on her way to a seizure; liver overtaxed, full of c**p, nervous system screwed up (twitching), vag bleeding, wjo knows? We do know that she is consuming far too much booze. Can she stop for 1 day? Has she seen her dr? Does the doc know about her alcoholism?
Reply

Loading...

Never recommend that an alcohol dependent individual abruptly cease drinking alcohol without medical supervision. The risk of seizure in this particular case is extremely high particularly coupled with the dependence on "sleeping pills" which I assume are some form of benzodiazepine. This individual question would most likely be taking this drug to alleviate alcoholic withdrawal symptoms considering the patern of use here (at night). Both benzodiazepines and alcohol belong to the same chemical class so this person requires medical supervision before undertaking any sort of reduction or abstinence programme.

Alcoholism and / or the "sleeping pills" both cause irregular menstrual bleeding and muscle twitching.
Reply

Loading...